Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Weighted norm inequalities for Bochner-Riesz operators and singular integral operators


Authors: Xian Liang Shi and Qi Yu Sun
Journal: Proc. Amer. Math. Soc. 116 (1992), 665-673
MSC: Primary 42B20; Secondary 42B08, 42B15, 42B25, 47G10
MathSciNet review: 1136237
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Weighted norm inequalities for the Bochner-Riesz operator at the critical index $ \frac{1}{2}(n - 1)$ are investigated. We also give some weighted norm inequalities for a class of singular integral operators introduced by Fefferman and Namazi.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42B20, 42B08, 42B15, 42B25, 47G10

Retrieve articles in all journals with MSC: 42B20, 42B08, 42B15, 42B25, 47G10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1992-1136237-1
PII: S 0002-9939(1992)1136237-1
Article copyright: © Copyright 1992 American Mathematical Society